# SDR FDEA201003210973

- Difficulty date: March 21, 2010
- Submitted: March 24, 2010
- Operation: Air carrier
- Aircraft: N936FD
- Make and model: Boeing 757-2T7
- Aircraft serial: 23293
- Aircraft time: 83,960 hours, 29,058 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 657N322311
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT BS 520 BETWEEN STR 25L AND STR 26L, 1 EA EXISTING FASENER HOLE FOUND ELONGATED (0.35") AT THE FLANGE OF FRAME.  FRAME AT BS 520, FROM STR 25L TO STR 26L REPAIRED IAW STA ENG EA 757-5332-08-E0573 (INCOMING ELONGATED FASTENER HOLE AT STA 520 FRAME, BETWEEN 25L AND S-26L FOUND INTERFERING WITH DSS INTEGRATION).  REPAIR IS CLASSIFIED AS MAJOR IAW GMM 6-2-100.
